MathSciNet Relay Station
MathSciNet bibliographic data
MR2137043 60F17 (60G51 60H05)
Kuelbs, James; Li, Wenbo A functional LIL for stochastic integrals and the Lévy area process. J. Theoret. Probab. 18 (2005), no. 2, 261–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement